REAL

Items where Author is "Csizmadia, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Csizmadia, László (2018) On stabilizability of the upper equilibrium of the asymmetrically excited inverted pendulum. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (45). pp. 1-19. ISSN 1417-3875

Csizmadia, László and Hatvani, László (2016) A hintázás lineáris, lépcsősfüggvény-együtthatós modelljének periodikus megoldásairól = On the Linear, Step-Function Coefficient Model of Swingig. GRADUS, 3 (2). pp. 42-48. ISSN 2064-8014

This list was generated on Fri Mar 28 09:16:01 2025 CET.